# SDR HALA20231115249

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 11,070 hours, 2,543 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,846 hours, 3,780 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Worn
- Location: Nr 1  Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #3 BEARING OF #1 ENGINE AFT SEAL IS WORN. REMOVED REPLACED #1 ENG PER TASK CARD T321-72-HWI -02. OPS CHECK GOOD.
